# SDR SWIA200211371

- Difficulty date: October 26, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 37,473 hours, 45,703 cycles
- Engine: Pwa PW118B
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal Block
- Condition: Loose
- Location: Ahar
- Stage of operation: NR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

MULTIPLE FAILURES ASSOCIATED WITH THE AHAR: HSI ROTATES 60 DEGREES-BOTH SIDES THEN CENTERS   ADI-COMPUTER FAILURE LT SIDE ASSOCIATED WITH A GYRO FLAG   RIGHT SIDE COMPUTER FAILURE-NO GYRO FLAG.FOUND SEVERAL NUTS ON TB0033 LOOSE AND RUBBER NIPPLE ON W138-0001-2 MISSING. INSTALLED WASHERS AND TIGHTENED NUTS ON TB0033.  INSTALLED RUBBER NIPPLE ON WIRE W138-0001-2.  INSTALLED RUBBER NIPPLE ON W158-0001-2 AND REPLACED ALL TERMINAL ENDS ON WIRES THAT ATTACH TO STUD NR 2 AND TIGHTENED ALL NUTS ON TB0034 IAW EMB WM 20-00-00.   OPERATIONAL CHECKS GOOD AT THIS TIME.
